Home | About us | Editorial board | Ahead of print | Current issue | Archives | Search | Submit article | Instructions | Subscribe | Advertise | Contact us |  Login 
National Journal of Maxillofacial Surgery
 
Print this page Email this page Small font sizeDefault font sizeIncrease font size
Users Online: 839
 

  Article Access Statistics

Year : 2011 | Volume:  2 | Issue Number:  2 | Page:  163-168

CASE REPORT

Maxillary unicystic ameloblastoma: A review of the literature
Singh Anil, Shaikh Shoyeb, Samadi Fahad M, Shrivastava Shikha, Verma Ruchita

Number of times this article was viewed 5339
Number of times this article has been printed  from the site 153
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

  Feedback 
  Subscribe 
  Reviewers 
 Back To Article